# SDR AALA20021740

- Difficulty date: December 3, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED STATION 1437, RIGHT SIDE OF LONGERON 1R AFT SIDE.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30.  (M)
